Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 265, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 21, 2016, 7:01 PM EDT for Harnett County, Lee County, Moore County, North Carolina. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2016, 7:01 PM EDT (23:01 UTC)
- Expired
- Aug 21, 2016, 7:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harnett County, NC, Lee County, NC, Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 83 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 7:07 PM EDT | TSTM WND DMG | 1 Ssw Carthage, NC | TREES BLOCKING SUNSET DR IN CARTHAGE, PER MOORE COUNTY 911 TWITTER FEED. RADAR ESTIMATED TIME. |
| Aug 21, 7:09 PM EDT | TSTM WND DMG | 1 E Pinehurst, NC | TREE DOWN ON MORGANTON RD, PER MOORE COUNTY 911 TWITTER FEED. RADAR ESTIMATED TIME. |
| Aug 21, 7:10 PM EDT | TSTM WND GST 62 | Carthage, NC | TRAINED SPOTTER MEASURED WIND GUST OF 62 MPH IN DOWNTOWN CARTHAGE. |
| Aug 21, 7:15 PM EDT | TSTM WND DMG | Vass, NC | TREE DOWN ACROSS SOUTH ST IN VASS, PER MOORE COUNTY 911 TWITTER FEED. RADAR ESTIMATED TIME. |
| Aug 21, 7:20 PM EDT | TSTM WND DMG | 3 Nw Cameron, NC | TREE DOWN ON A HOUSE IN CAMERON, PER MOORE COUNTY 911 TWITTER FEED. RADAR ESTIMATED TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
438
WUUS52 KRAH 212301
SVRRAH
NCC085-105-125-212345-
/O.NEW.KRAH.SV.W.0265.160821T2301Z-160821T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
701 PM EDT SUN AUG 21 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
MOORE COUNTY IN CENTRAL NORTH CAROLINA...
LEE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 745 PM EDT
* AT 701 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
CARTHAGE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SANFORD...SOUTHERN PINES...CARTHAGE...PINEHURST...
WHISPERING PINES...BROADWAY...ROBBINS...TAYLORTOWN...
VASS AND CAMERON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
LAT...LON 3518 7913 3517 7914 3519 7918 3520 7922
3521 7924 3519 7929 3517 7942 3520 7966
3524 7967 3525 7969 3551 7964 3552 7935
3553 7931 3554 7899 3553 7898 3530 7899
3517 7911
TIME...MOT...LOC 2301Z 280DEG 38KT 3540 7957
HAIL...<.75IN
WIND...60MPH
$$
223 follow-up statements
483
WWUS52 KRAH 212316
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
716 PM EDT SUN AUG 21 2016
NCC085-105-125-212345-
/O.CON.KRAH.SV.W.0265.000000T0000Z-160821T2345Z/
HARNETT NC-MOORE NC-LEE NC-
716 PM EDT SUN AUG 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR WESTERN HARNETT...CENTRAL MOORE AND LEE COUNTIES...
AT 715 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CARTHAGE...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SANFORD...SOUTHERN PINES...CARTHAGE...PINEHURST...WHISPERING PINES...
BROADWAY...TAYLORTOWN...VASS...CAMERON AND SEMINOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
LAT...LON 3518 7913 3517 7914 3519 7918 3520 7922
3521 7924 3519 7929 3517 7942 3521 7962
3528 7955 3552 7946 3552 7935 3553 7931
3554 7899 3553 7898 3530 7899 3517 7911
TIME...MOT...LOC 2315Z 280DEG 38KT 3537 7938
HAIL...<.75IN
WIND...60MPH
$$
22287
WWUS52 KRAH 212332
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
732 PM EDT SUN AUG 21 2016
NCC085-105-125-212345-
/O.CON.KRAH.SV.W.0265.000000T0000Z-160821T2345Z/
HARNETT NC-MOORE NC-LEE NC-
732 PM EDT SUN AUG 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR WESTERN HARNETT...EAST CENTRAL MOORE AND LEE COUNTIES...
AT 730 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
SANFORD...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SANFORD...SOUTHERN PINES...WHISPERING PINES...BROADWAY...VASS...
CAMERON...GUM SPRINGS...SEMINOLE...LEMON SPRINGS AND PINEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
LAT...LON 3518 7913 3517 7914 3519 7918 3520 7922
3521 7924 3519 7929 3517 7942 3532 7935
3553 7925 3554 7899 3553 7898 3530 7899
3517 7911
TIME...MOT...LOC 2330Z 280DEG 38KT 3534 7919
HAIL...<.75IN
WIND...60MPH
$$
22188
WWUS52 KRAH 212340
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
740 PM EDT SUN AUG 21 2016
NCC085-105-125-212350-
/O.EXP.KRAH.SV.W.0265.000000T0000Z-160821T2345Z/
HARNETT NC-MOORE NC-LEE NC-
740 PM EDT SUN AUG 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HARNETT...EAST CENTRAL
MOORE AND LEE COUNTIES WILL EXPIRE AT 745 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3518 7913 3517 7914 3519 7918 3520 7922
3521 7924 3519 7929 3517 7942 3532 7935
3553 7925 3554 7899 3553 7898 3530 7899
3517 7911
TIME...MOT...LOC 2339Z 280DEG 38KT 3534 7919
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:20 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Aug 21, 3:20 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 320 PM EDT SUN AUG 21 2016 .SYNOPSIS... An upper level trough and attendant cold front will progress east through the Mid-Atlantic and Carolinas this evening into tonight. In the wake of the front, dry high pressure will build into the region from the west through mid-week. && .NEAR TERM /TONIGHT/... As of 320 PM Sunday... An upper level trough progressing east through the Great Lakes today and into New England tonight will push a seasonably strong cold front across the area late this evening and overnight. Westerly flow aloft preceding the front and late unfavorable diurnal timing will limit convective pops/coverage across the area with the the highest pops expected over the NW Piedmont and northern Piedmont during the 21z-01z, with rapid weakening thereafter owing to boundary layer cooling/stabilization. There is a small and narrow window for strong to severe storms across Central NC, confined primarily north of Highway 64 and west of the Triangle, between the hours of 3pm to 8 pm. Along the southern fringes of the westerlies, 30kts of shear combined with moderate instability ~1000 to 1200 J/Kg of MLCAPE could support an isolated potential for damaging winds (aided by precip loading and downward momentum transport) and marginally severe hail. Expect convection to end from west-east between 03 to 06z as the surface front /low-level trough/ progress toward the Carolina coast. CAA in the wake of the front will drive overnight lows with temps falling into the mid to upper 60s over the Piedmont and lower 70s across the Sandhills and Coastal Plain. For many places across the area, tonight will be the first time in 4 to 6 weeks in which temps fall below 70 degrees. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 320 PM Sunday... Parent high center over the Middle MS valley will strengthen as it builds eastward into the Mid-Atlantic States Monday-Monday night as heights increase aloft under quasi-zonal flow aloft. While daytime temperatures will only be slightly below normal, nwly flow will advect considerably drier air into the regional with PWATS well below normal, between 0.6-0.75", and bl dewpoints falling into the 50s. Capped aloft by the warm temperatures aloft a stable and dry airmass will yield mostly sunny/clear skies with strong radiational cooling will support some of the coolest temperatures we've since early June. Highs in the 84 to 89. Lows in the upper 50 north to lower/mid 60s south. && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 320 PM Sunday... Surface high pressure over the Mid Atlantic states on Tuesday will move off the east coast on Wednesday. Upper level ridging will build over the Southeast from Wednesday through the end of the week, leading to increasing temperatures, with highs in the low 90s by Thursday. Shortwave energy moving along the Canadian border Thursday and Friday will bring a cold front in to the the Mid Atlantic, but with most of the energy lifting northwestward the front will weaken considerably and seems unlikely to make a push in to central NC. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 200 PM Sunday... 24-hr TAF period: Showers and thunderstorms are expected to develop this afternoon and evening, ahead and along a cold front that will move through the area between 00z to 06z Monday. A brief period of sub-VFR conditions in heavy rain may accompany the strongest storms, mainly between 21 to 00z in the west to 00 to 03z in the east. Additionally, in advance of the front, expect occasional wind gusts between 15 to 20kts. Winds will become nwly behind the front passage overnight with VFR conditions expected overnight and through the day on Monday. Looking Ahead: VFR conditions and light winds will prevail through mid-week as dry high pressure builds eastward from the OH Valley into the Mid-Atlantic. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...CBL SHORT TERM...CBL LONG TERM...SEC AVIATION...CBL
Hazardous weather outlook, Aug 21, 3:49 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 349 PM EDT SUN AUG 21 2016 NCZ007>011-021>028-038>041-043-222000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- WILSON- 349 PM EDT SUN AUG 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL TRACK EAST ACROSS CENTRAL NORTH CAROLINA LATE THIS AFTERNOON AND EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT. AN ISOLATED STORM COULD BECOME SEVERE AND PRODUCE DAMAGING WINDS OR MARGINALLY SEVERE HAIL...PRIMARILY ACROSS PORTIONS OF THE NORTHERN PIEDMONT AND NORTHEAST COASTAL PLAIN LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ042-073>078-083>086-088-089-222000- JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 349 PM EDT SUN AUG 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 21, 4:54 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
454 PM EDT SUN AUG 21 2016
NCZ007-021>024-038-039-212230-
GUILFORD NC-RANDOLPH NC-DAVIDSON NC-PERSON NC-ORANGE NC-
ALAMANCE NC-FORSYTH NC-
454 PM EDT SUN AUG 21 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
GUILFORD...NORTHWESTERN RANDOLPH...DAVIDSON...PERSON...NORTHERN
ORANGE...NORTHERN ALAMANCE AND SOUTHEASTERN FORSYTH COUNTIES UNTIL
630 PM EDT...
AT 453 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PROVIDENCE TO NEAR HARMONY.
MOVEMENT WAS SOUTH AT 10 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...WINSTON-SALEM...HIGH POINT...BURLINGTON...LEXINGTON...
GRAHAM...ROXBORO...THOMASVILLE...KERNERSVILLE AND CLEMMONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD
OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE
SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING
OUTDOOR ACTIVITY.
&&
LAT...LON 3630 7880 3565 8026 3569 8034 3572 8033
3575 8046 3583 8049 3584 8039 3588 8042
3589 8037 3601 8041 3625 7986 3624 7915
3654 7914 3654 7881
TIME...MOT...LOC 2053Z 346DEG 10KT 3649 7934 3588 8074
23Special weather statement, Aug 21, 6:44 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
644 PM EDT SUN AUG 21 2016
NCZ039-040-074>076-212345-
RANDOLPH NC-LEE NC-CHATHAM NC-MOORE NC-MONTGOMERY NC-
644 PM EDT SUN AUG 21 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHEASTERN
RANDOLPH...LEE...SOUTHERN CHATHAM...MOORE AND NORTHEASTERN MONTGOMERY
COUNTIES UNTIL 745 PM EDT...
AT 643 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BISCOE...OR 8 MILES NORTHEAST OF TROY...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SANFORD...SOUTHERN PINES...CARTHAGE...PINEHURST...ABERDEEN...
BISCOE...GOLDSTON...SEAGROVE...WHISPERING PINES AND BROADWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3559 7979 3565 7898 3561 7899 3559 7892
3527 7922 3521 7913 3517 7914 3521 7925
3516 7933 3509 7941 3536 7987
TIME...MOT...LOC 2243Z 283DEG 33KT 3543 7976
22Special weather statement, Aug 21, 6:45 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
645 PM EDT SUN AUG 21 2016
NCZ011-026>028-212345-
HALIFAX NC-NASH NC-EDGECOMBE NC-FRANKLIN NC-
645 PM EDT SUN AUG 21 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHERN HALIFAX...
NORTHERN NASH...NORTHWESTERN EDGECOMBE AND NORTHEASTERN FRANKLIN
COUNTIES UNTIL 745 PM EDT...
AT 643 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF LOUISBURG...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT...LOUISBURG...SCOTLAND NECK...DORTCHES...RED OAK...
ENFIELD...WHITAKERS...CASTALIA...GLENVIEW AND AVENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS OF THIS
MAGNITUDE ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3604 7737 3596 7823 3604 7835 3614 7828
3630 7742 3626 7741 3625 7738 3623 7738
3621 7739 3620 7737 3606 7734
TIME...MOT...LOC 2243Z 260DEG 34KT 3607 7816
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 4:54 PM EDT | Special Weather Statement | RAH | Alamance, Davidson, Guilford, Person | 96 min |
| Aug 21, 6:44 PM EDT | Special Weather Statement | RAH | Lee, Moore | 61 min |
| Aug 21, 6:45 PM EDT | Special Weather Statement | RAH | Franklin, Halifax | 60 min |
| Aug 21, 7:09 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash | 66 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.